# SDR CALA2024042201159

- Difficulty date: April 15, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146T5050U84
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0429. GENERATING ITEM:168798- 0100-0248.BILGE PANEL ATTACH CLIP AT STA 1263-1285 RBL 40 CORRODED. ATTACH CLIP AT STA 1263-1285 RBL40 FOUND TO BE OUT OF LIMITS 100 % MATERIAL LOSS. REPLACED ATTACH CLIP PN 146T5050U84 IAW B767 SR M 53-00-15-1A-1. ALLOWABLE DAMAGE 1 FIG 101 DETAIL XI1 BOEING DR AWING NO 146T5001. SEE NR 168798-0100-0429 FOR DETAILS
